# SDR USAA990963

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Part time: 44,592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1 INCH CRACK STA 747, STR 19L SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (X)
